# SDR YENA2024083001194

- Difficulty date: August 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 88,450 hours, 32,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2534, PBI-DCA. 'L2 LOWER EMERGENCY LIGHT INOP; INSPECTED AND FOUND LOOSE WIRE AT PIN E BLOCK 3 OF TERMINAL 722VT. REINSERTED WIRE AND ACCOMPLISHED SATISFACTORY CHECK OUT REF WIRE MANUAL 33 51 08 FOR REPAIR.'
